# SDR DXTA200601266

- Difficulty date: February 8, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,083 hours, 1,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200206024
- Condition: Seized
- Location: Aft
- Part time: 3,083 hours, 1,872 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

GOT PACK OIL SMELL IN COCKPIT AND CABIN AT FL 410.  TROUBLESHOT AND FOUND AFT PACK TURBINE SEIZED.  REMOVED AND REPLACED TURBINE IAW HAMILTON SUNDSTRAND CMM 21-51-16.
